# SDR YENA20140701124

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 42,762 hours, 15,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Part time: 20,465 hours, 7,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  AFT RT DOOR SLIDE WILL NOT STAY ARMED.  R & R DOOR SLIDE IAW 25-62-44-400-007-A,  OPS CHECKED GOOD.  WHILE ARMING AND DISARMING R2 DOOR SLIDE ARMING LEVER STILL SPONGY.  FOUND R2 DOOR FWD GIRT BAR FITTING OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 52-13-31. ALL OPS CHECK GOOD.
